# SDR REXA2014041500066

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 22,341 hours, 19,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DAMAGE CONSISTS OF A DENT TO THE FUSELAGE SKIN MEASURING 3.9” X 3.2” X 0.085” DEEP AFT OF THE PRODUCTION SKIN SPLICE AT FS 333 & BETWEEN STRINGER 20R & STRINGER 21R.  REPAIRED IAW EA 253-02443A.
